The Annals of Probability

Branching Processes in Periodically Varying Environment

Peter Jagers and Olle Nerman

Full-text: Open access

Abstract

In order to model the diurnal variation of certain cell populations we study general one-type branching processes whose individuals reproduce in a manner that is influenced by time in a periodic fashion. A Malthusian growth rate is established as well as a periodically varying asymptotic composition, over ages e.g.

Article information

Source
Ann. Probab., Volume 13, Number 1 (1985), 254-268.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993079

Digital Object Identifier
doi:10.1214/aop/1176993079

Mathematical Reviews number (MathSciNet)
MR770641

Zentralblatt MATH identifier
0557.60072

JSTOR
links.jstor.org

Subjects
Primary: 60J80: Branching processes (Galton-Watson, birth-and-death, etc.)
Secondary: 60J85: Applications of branching processes [See also 92Dxx] 92A15

Keywords
Branching processes diurnal variation periodic exponential growth

Citation

Jagers, Peter; Nerman, Olle. Branching Processes in Periodically Varying Environment. Ann. Probab. 13 (1985), no. 1, 254--268. doi:10.1214/aop/1176993079. https://projecteuclid.org/euclid.aop/1176993079


Export citation